Analytic functions of a Proper Contraction.
Mathematische Zeitschrift, Tome 160 (1978), pp. 275-290
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1978__160_172682,
author = {Ky Fan},
title = {Analytic functions of a {Proper} {Contraction.}},
journal = {Mathematische Zeitschrift},
pages = {275--290},
year = {1978},
volume = {160},
zbl = {0441.30060},
url = {http://geodesic.mathdoc.fr/item/MZ_1978__160_172682/}
}
Ky Fan. Analytic functions of a Proper Contraction.. Mathematische Zeitschrift, Tome 160 (1978), pp. 275-290. http://geodesic.mathdoc.fr/item/MZ_1978__160_172682/